# SDR AALA971820

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728AA
- Make and model: Boeing 727227
- Aircraft serial: 20735
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS IN FORWARD PART OF MAIN CABIN INOPERATIVE.  REPAIRED BROKEN EMERGENCY FLOOR LIGHT WIRES AT FRONT OF MAIN CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
